# SDR REXA2022070101437

- Difficulty date: June 27, 2022
- Submitted: July 1, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,199 hours, 23,393 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 8GH00512306
- Condition: Inoperative
- Stage of operation: UK
- How discovered: O
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

RHOB SIDE EMERGENCY LIGHT, THIRD FROM FWD INOP.	REMOVED & REPLACED LAMP IAW AMM 33-51-15. OPS CHECK GOOD. P/N ON & OFF 8GH005123-06.
